Access count of this item: 0

Files in This Item:
File Description SizeFormat 
2083-13.pdf753.12 kBAdobe PDFView/Open
Title: Distributive Concrete Domains and Sheaves on DI-Domains (Proof theory and proving)
Authors: 倉田, 俊彦  KAKEN_name
Author's alias: Kurata, Toshihiko
Issue Date: Aug-2018
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2083
Start page: 137
End page: 145
URI: http://hdl.handle.net/2433/242203
Appears in Collections:2083 Proof theory and proving

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.